Limit theorems for the spacings of weak records

Hashorva, E.; Stepanov, A. (2012). Limit theorems for the spacings of weak records. Metrika, 75(2), pp. 163-180. Berlin: Springer 10.1007/s00184-010-0320-x

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hashorva, Enkelejd

ISSN:

0026-1335

Publisher:

Springer

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:42

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1007/s00184-010-0320-x

Web of Science ID:

000299523800002

URI:

https://boris.unibe.ch/id/eprint/17226 (FactScience: 224968)

Actions (login required)

Edit item Edit item
Provide Feedback